Gained weight or had trouble losing it on Abilify or Trazodone?
December 11, 2013 5:55 PM Subscribe
I have been on both Abilify and Trazodone for about two years and have gained about 30 pounds. Before I started both drugs two years ago I lost 20 pounds by restricting my diet without exercise. Well, I realized in the past couple of months that things needed to change as far as my weight was concerned. For the past month and a half, I have now been on a 1 hour / day elliptical machine workout plan and 1400-1600 calorie per day diet (I'm F, 5'10, 225 pounds) and I am not losing weight. One week I may lose a pound, the next, I gain a pound. I weight in once a week, on Sundays. It is very frustrating. I have fluctuated from 228 to 224 and back since I've started. Ack!
posted by anonymous to Health & Fitness (10 answers total) 4 users marked this as a favorite
I have an appointment with my psychiatrist coming up, but she can't see me until Jan. 28. I can't think of what it could be other than these meds. I have found online that Trazodone causes "weight change" but wasn't sure about Abilify. The info is all over the place on that drug. I'm really frustrated. Any one out there had similar experiences to mine with these drugs? Like I said, I'll talk to my doctor before changing my doses or anything. Thanks in advance.